# SDR UPS99830773

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 781 SEAT TRACK G GOUGED.  BLENDED SCALLOPS AT DAMAGED AREA PER DC8 SRM 51-1-8.  FOUND OUT OF LIMITS.  CUT DAMAGED AREA AT G SEAT TRACK FROM STA 770 TO 810 PER UPS SRM ADDENDUM DC8-5320-8309.  REPLACED DAMAGED SEAT TRACK IAW UPS DC8 SRM ADDENDUM DC8-5320-8309.
